Skip to content
My WebMD Sign In, Sign Up
Can one cortizone shot delay period at all?
avatar
An_256031 posted:
I had an allergic reaction on February 20th and had a cortizone shot to get rid of the bumps all over my body. I was supposed to have my period around the 10th or 11th of March. It's the 14th and all that has happened is a little brown discharge. My bf has only put it in and taken his thing back out real quick like 5 times on vday which was a couple days after my last period. He had on a spermicidal condom and didn't ejeculate at all. It went in and came out 5 different times while messing around. Could the cortizone shot be the reason for late period and a little brown spotting? Or could I be pregnant? I highly doubt I'm pregnant but getting worried it's something serious.
Reply


Spotlight: Member Stories

Hi i havs a question i came on twice last month on june 4th and june22nd. I suppose of had my period this month on july8th but, i still havent came o...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.